MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; ACCESSORIES,ARTHROSCOPIC
Catalog Number 72200829
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cannula was leaking water.There was no backup available and no delay.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.No further investigation is required.

Brand Name
CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8587428
Report Number1219602-2019-00510
Device Sequence Number2169574
Product Code NBH
UDI-Device Identifier03596010573520
UDI-Public03596010573520
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200829
Device Lot Number50478700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1